# SDR CA970421075

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Propeller: Hamstd 23D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 7035A9
- Condition: Corroded
- Location: Leading  Edge
- Part time: 2,983 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. HEAVY SPAY CUT ON LEADING EDGE DUE TO FLOAT OPERATIONS. LEADIND EDGE WAS SQUARED OFF AND PEELING BACK. TWO BOLTS CORRODED BEYOND REPAIR. BARREL AND CAP REQUIRED PLATING DUE TO CORROSION.
